# SDR UPS05443767

- Difficulty date: January 7, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0436645
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 742 - 744 STR 23R, STRINGER END FOUND CRACK.  M/D BS 742 TO BS 744 S-23R STRINGER END REPAIRED AS PER RS : 53-61-35230 AND ENGINEERING FILE NUMBER 747-53-20204.
